- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 189567, 3 pages
A Note on Some Best Proximity Point Theorems Proved under P-Property
1Department of Mathematics, Imam Khomeini International University, Qazvin 34149, Iran
2Department of Mathematics, Ayatollah Boroujerdi University, Borujerd, Iran
Received 20 July 2013; Accepted 29 September 2013
Academic Editor: Mohamed Jleli
Copyright © 2013 Ali Abkar and Moosa Gabeleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- Mohamed Jleli, and Bessem Samet, “An optimization problem involving proximal quasi-contraction mappings,” Fixed Point Theory And Applications, 2014.
- Erdal Karapınar, and Bessem Samet, “A note on ‘ψ-Geraghty type contractions’,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 26, 2014.
- Ali Abkar, Samaneh Ghods, and Azizollah Azizi, “Coupled best proximity point theorems for proximally g-Meir-Keeler type mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015.
- Yuehu Wang, and Congjun Zhang, “Order-preservation of solution correspondence for parametric generalized variational inequalities on Banach lattices,” Fixed Point Theory And Applications, 2015.
- Jianren Chen, Song Xiao, Hui Wang, and Shiwen Deng, “Best proximity point for the proximal nonexpansive mapping on the starshaped sets,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015.